首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CLASS OF POLYNOMIALS OBTAINED FROM THE CIRCUITS IN A GRAPH AND ITS APPLICATION TO CHARACTERISTIC POLYNOMIALS OF GRAPHS
被引:9
|
作者
:
FARRELL, EJ
论文数:
0
引用数:
0
h-index:
0
FARRELL, EJ
机构
:
来源
:
DISCRETE MATHEMATICS
|
1979年
/ 25卷
/ 02期
关键词
:
D O I
:
10.1016/0012-365X(79)90014-1
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:121 / 133
页数:13
相关论文
共 50 条
[1]
ON A CLASS OF POLYNOMIALS ASSOCIATED WITH THE SUBGRAPHS OF A GRAPH AND ITS APPLICATION TO CHROMATIC AND DICHROMATIC POLYNOMIALS
FARRELL, EJ
论文数:
0
引用数:
0
h-index:
0
FARRELL, EJ
[J].
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,
1982,
26
(03)
: 343
-
354
[2]
ON A CLASS OF POLYNOMIALS OBTAINED FROM GENERALIZED HUMBERT POLYNOMIALS
ZEITLIN, D
论文数:
0
引用数:
0
h-index:
0
ZEITLIN, D
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1967,
18
(01)
: 28
-
&
[3]
Graph polynomials for a class of DI-pathological graphs
Hammer, James M.
论文数:
0
引用数:
0
h-index:
0
机构:
Cedar Crest Muhlenberg Coll, Dept Math, Allentown, PA 18104 USA
Cedar Crest Muhlenberg Coll, Dept Math, Allentown, PA 18104 USA
Hammer, James M.
Harrington, Joshua
论文数:
0
引用数:
0
h-index:
0
机构:
Cedar Crest Muhlenberg Coll, Dept Math, Allentown, PA 18104 USA
Cedar Crest Muhlenberg Coll, Dept Math, Allentown, PA 18104 USA
Harrington, Joshua
[J].
AKCE INTERNATIONAL JOURNAL OF GRAPHS AND COMBINATORICS,
2020,
17
(01)
: 206
-
212
[4]
The characteristic polynomials of modified graphs
Rowlinson, P
论文数:
0
引用数:
0
h-index:
0
机构:
Dept. of Mathematics and Statistics, University of Stirling
Rowlinson, P
[J].
DISCRETE APPLIED MATHEMATICS,
1996,
67
(1-3)
: 209
-
219
[5]
The characteristic polynomials of modified graphs
Dept. of Mathematics and Statistics, University of Stirling, Stirling FK9 4LA, United Kingdom
论文数:
0
引用数:
0
h-index:
0
Dept. of Mathematics and Statistics, University of Stirling, Stirling FK9 4LA, United Kingdom
[J].
Discrete Appl Math,
1-3
(209-219):
[6]
The Characteristic Polynomials of Symmetric Graphs
Chbili, Nafaa
论文数:
0
引用数:
0
h-index:
0
机构:
United Arab Emirates Univ, Dept Math Sci, Al Ain 15551, U Arab Emirates
United Arab Emirates Univ, Dept Math Sci, Al Ain 15551, U Arab Emirates
Chbili, Nafaa
Al Dhaheri, Shamma
论文数:
0
引用数:
0
h-index:
0
机构:
United Arab Emirates Univ, Dept Math Sci, Al Ain 15551, U Arab Emirates
United Arab Emirates Univ, Dept Math Sci, Al Ain 15551, U Arab Emirates
Al Dhaheri, Shamma
Tahnon, Mei Y.
论文数:
0
引用数:
0
h-index:
0
机构:
United Arab Emirates Univ, Coll Engn, Al Ain 15551, U Arab Emirates
United Arab Emirates Univ, Dept Math Sci, Al Ain 15551, U Arab Emirates
Tahnon, Mei Y.
Abunamous, Amna A. E.
论文数:
0
引用数:
0
h-index:
0
机构:
United Arab Emirates Univ, Dept Math Sci, Al Ain 15551, U Arab Emirates
United Arab Emirates Univ, Dept Math Sci, Al Ain 15551, U Arab Emirates
Abunamous, Amna A. E.
[J].
SYMMETRY-BASEL,
2018,
10
(11):
[7]
Characteristic polynomials of graph coverings
Feng, RQ
论文数:
0
引用数:
0
h-index:
0
机构:
Peking Univ, LMAM, Sch Math Sci, Beijing 100871, Peoples R China
Peking Univ, LMAM, Sch Math Sci, Beijing 100871, Peoples R China
Feng, RQ
Kwak, JH
论文数:
0
引用数:
0
h-index:
0
机构:
Peking Univ, LMAM, Sch Math Sci, Beijing 100871, Peoples R China
Kwak, JH
Lee, J
论文数:
0
引用数:
0
h-index:
0
机构:
Peking Univ, LMAM, Sch Math Sci, Beijing 100871, Peoples R China
Lee, J
[J].
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,
2004,
69
(01)
: 133
-
136
[8]
COMPUTATIONAL ALGORITHMS FOR MATCHING POLYNOMIALS OF GRAPHS FROM THE CHARACTERISTIC-POLYNOMIALS OF EDGE-WEIGHTED GRAPHS
HOSOYA, H
论文数:
0
引用数:
0
h-index:
0
机构:
ARIZONA STATE UNIV, DEPT CHEM, TEMPE, AZ 85287 USA
ARIZONA STATE UNIV, DEPT CHEM, TEMPE, AZ 85287 USA
HOSOYA, H
BALASUBRAMANIAN, K
论文数:
0
引用数:
0
h-index:
0
机构:
ARIZONA STATE UNIV, DEPT CHEM, TEMPE, AZ 85287 USA
ARIZONA STATE UNIV, DEPT CHEM, TEMPE, AZ 85287 USA
BALASUBRAMANIAN, K
[J].
JOURNAL OF COMPUTATIONAL CHEMISTRY,
1989,
10
(05)
: 698
-
710
[9]
On a class of polynomials and its relation with the spectra and diameters of graphs
Fiol, MA
论文数:
0
引用数:
0
h-index:
0
机构:
Dept. de Matematica Apl. i T., Univ. Politecnica de Catalunya, Campus Nord, 08034 Barcelona, c/. Gran Capita
Fiol, MA
Garriga, E
论文数:
0
引用数:
0
h-index:
0
机构:
Dept. de Matematica Apl. i T., Univ. Politecnica de Catalunya, Campus Nord, 08034 Barcelona, c/. Gran Capita
Garriga, E
Yebra, JLA
论文数:
0
引用数:
0
h-index:
0
机构:
Dept. de Matematica Apl. i T., Univ. Politecnica de Catalunya, Campus Nord, 08034 Barcelona, c/. Gran Capita
Yebra, JLA
[J].
JOURNAL OF COMBINATORIAL THEORY SERIES B,
1996,
67
(01)
: 48
-
61
[10]
CHARACTERISTIC AND MATCHING POLYNOMIALS OF CHEMICAL GRAPHS
HERNDON, WC
论文数:
0
引用数:
0
h-index:
0
HERNDON, WC
RADHAKRISHNAN, TP
论文数:
0
引用数:
0
h-index:
0
RADHAKRISHNAN, TP
ZIVKOVIC, TP
论文数:
0
引用数:
0
h-index:
0
ZIVKOVIC, TP
[J].
CHEMICAL PHYSICS LETTERS,
1988,
152
(2-3)
: 233
-
238
←
1
2
3
4
5
→